Aspirin 81 mg Tablets, Enteric Coated Tablets For the temporary relief of minor aches and pains or as recommended by your doctor.Because of its delayed reaction, this product will not provide fast relief of headaches or other symptoms needing immediate relief.Ask your doctor about other uses for Safety Coated 81 mg Aspirin.Protects your heart by keeping your blood flowing freely.Safety coated for added stomach protection. Recommended by doctors for aspirin regimen use.

Read More Aspirin 81 mg Tablets Enteric Coated Tablets – 120 Tablets

Aspirin GOLDLINE LABORATORIES. Health & Personal Care Health Care Pain Relievers Products

SKU=365999The Mininimum EXP date on product:1 yearINDICATIONS:Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever.INGREDIENTS:Active Ingredients:In each tablet Ibuprofen 200 mg.Inactive Ingredients:Acetylated monoglyceride, beeswax and/or carnauba wax, croscarmellose sodium, iron oxides, lecithin, methylparaben, microcrystalline cellulose, pharmaceutical glaze, povidone, propylparaben, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, starch, stearic acid, sucrose, titanium dioxide.DIRECTIONS:Do not take more than directedAdults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist.If pain or fever does not respond to 1 tablet, 2 tablets may be used.Do not exceed 6 tablets in 24 hours, unless directed by a doctor. The smallest effective dose should be used. Children under 12 years: ask a doctor.WARNINGS:Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock. Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding.Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Read More Ibuprofen Tablets 200 Mg – 100

GOLDLINE LABORATORIES. Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products

SKU=366005The Mininimum EXP date on product:1 yearINDICATIONS:Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever.INGREDIENTS:Active Ingredients:In each tablet Ibuprofen 200 mg.Inactive Ingredients:acetylated monoglyceride, beeswax and/or carnauba wax, croscarmellose sodium, iron oxides, lecithin, methylparaben, microcrystalline cellulose, pharmaceutical glaze, povidone, propylparaben, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, starch, stearic acid, sucrose, titanium dioxide.DIRECTIONS:do not take more than directedadults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 tablet, 2 tablets may be useddo not exceed 6 tablets in 24 hours, unless directed by a doctor the smallest effective dose should be usedchildren under 12 years: ask a doctor.WARNINGS:Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock. Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding.Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Read More Ibuprofen Tablets 200 Mg – 250

GOLDLINE LABORATORIES. Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers Products